Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Atripla Side Effects
Nov 20, 2009

I have been taking Atripla since August 2008. I started taking it at bed time and then switched to in the morning to help with the vivid dreams. This worked for a while, but they are back now. I was hoping this would go away in the long run. How much can stress affect the dreams? Also, I have recently started getting more frequent headaches and wonder if these will continue and if there is anything I can do about them. I also take two medications for hyper tension (DIOVAN HCT 320-25 MG) and (NISOLDIPINE ER 20MG). Can Atripla cause migraine headaches? I really like the one pill once a day option.

Response from Dr. Henry

Nisoldipine is a calcium channel blocker which can cause headaches. There is a potential drug interaction between nisoldipine and efavirenz (in Atripla) than can decrease levels/effectiveness of nisoldipine necessitating increased doses. Diovan less often causes headaches (but can also contribute to headaches). Efavirenz (or Atripla) rarely has been linked to true vacular (migraine) headaches. KH



Previous
Kivexa\Stocrin and Viagra\Cialis
Next
Intelence (question from Russia Moscow)

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement